On the order and the number of cliques in a random graph

Daniel Olejár; Eduard Toman

Mathematica Slovaca (1997)

  • Volume: 47, Issue: 5, page 499-510
  • ISSN: 0139-9918

How to cite

top

Olejár, Daniel, and Toman, Eduard. "On the order and the number of cliques in a random graph." Mathematica Slovaca 47.5 (1997): 499-510. <http://eudml.org/doc/31676>.

@article{Olejár1997,
author = {Olejár, Daniel, Toman, Eduard},
journal = {Mathematica Slovaca},
keywords = {random graph; order of cliques; number of cliques},
language = {eng},
number = {5},
pages = {499-510},
publisher = {Mathematical Institute of the Slovak Academy of Sciences},
title = {On the order and the number of cliques in a random graph},
url = {http://eudml.org/doc/31676},
volume = {47},
year = {1997},
}

TY - JOUR
AU - Olejár, Daniel
AU - Toman, Eduard
TI - On the order and the number of cliques in a random graph
JO - Mathematica Slovaca
PY - 1997
PB - Mathematical Institute of the Slovak Academy of Sciences
VL - 47
IS - 5
SP - 499
EP - 510
LA - eng
KW - random graph; order of cliques; number of cliques
UR - http://eudml.org/doc/31676
ER -

References

top
  1. BOLLOBÁS B., Random Graphs, Academic Press, New York, 1985. (1985) Zbl0592.05052MR0809996
  2. BOLLOBÁS B.-ERDŐS P., Cliques in random graphs, Math. Proc. Cambridge Philos. Soc. 80 (1976), 419-427. (1976) Zbl0344.05155MR0498256
  3. FARBER M.-HUJTER M., TUZA, ZS., An upper bound on the number of cliques in a graph, Networks 23 (1993), 207-210. (1993) Zbl0777.05070MR1215390
  4. FÜREDI Z., The number of maximal independent sets in connected graphs, J. Graph Theory 11 (1987), 463-470. (1987) Zbl0647.05032MR0917193
  5. HEDMAN B., The maximum number of cliques in dense graphs, Discrete Math. 54 (1985), 161-166. (1985) Zbl0569.05029MR0791657
  6. KALBFLEISCH J. G., Complete subgraphs of random hypergraphs and bipartite graphs, In: Proc. of 3rd Southeastern Conference on Combinatorics, Graph Theory and Computing, Florida Atlantic University, 1972, pp. 297-304. (1972) Zbl0272.05126MR0354447
  7. KORSHUNOV A. D., The basic properties of random graphs with large numbers of vertices and edges, Uspekhi Mat. Nauk 40 (1985), 107-173. (Russian) (1985) MR0783606
  8. MATULA D. W., On the complete subgraphs of a random graph, In: Proc. 2nd Chapel Hill Conf. Combinatorial Math, and its Applications (R. C. Bose et al., eds.), Univ. North Carolina, Chapel Hill, 1970, pp. 356-369. (1970) Zbl0209.28101MR0266796
  9. MATULA D. W., The employee party problem, Notices Amer. Math. Soc. 19 (1972), A-382. (1972) 
  10. MATULA D. W., The largest clique size in a random graph, Technical report CS 7608, Dept. of Computer Science, Southern Methodist University, Dallas, 1976. (1976) 
  11. MOON J. W.-MOSER L., On cliques in graphs, Israel J. Math. 3 (1965), 22-28. (1965) Zbl0144.23205MR0182577
  12. PALMER E. M., Graphical Evolution: An Introduction to the Theory of Random Graphs, John Wiley, New York, 1985. (1985) Zbl0566.05002MR0795795

NotesEmbed ?

top

You must be logged in to post comments.